Show simple item record

dc.contributor.authorPfluger, Klaus ( )
dc.date.accessioned2019-03-25T21:12:07Z
dc.date.available2019-03-25T21:12:07Z
dc.date.issued1998-04-10
dc.identifier.citationPfluger, K. (1998). Existence and multiplicity of solutions to a p-Laplacian equation with nonlinear boundary condition. Electronic Journal of Differential Equations, 1998(10), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7946
dc.description.abstract

We study the nonlinear elliptic boundary value problem

Au = ƒ(x, u) in Ω,
Bu = g(x, u) on ∂Ω,

where A is an operator of p-Laplacian type, Ω is an unbounded domain in ℝN with non-compact boundary, and ƒ and g are subcritical nonlinearities. We show existence of a nontrivial nonnegative weak solution when both f and g are superlinear. Also we show existence of at least two nonnegative solutions when one of the two functions ƒ, g is sublinear and the other one is superlinear. The proofs are based on variational methods applied to weighted function spaces.

en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1998, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectp-Laplacianen_US
dc.subjectNonlinear boundary conditionen_US
dc.subjectVariational methodsen_US
dc.subjectUnbounded domainen_US
dc.subjectWeighted function spaceen_US
dc.titleExistence and Multiplicity of Solutions to a p-Laplacian Equation with Nonlinear Boundary Conditionen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record